# SDR SOKF202001270001

- Difficulty date: January 23, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N703AV
- Make and model: Airbus A319-132
- Aircraft serial: 5406
- Aircraft time: 21,864 hours, 8,879 cycles
- Engine: Iae V2524A5
- Engine time: 21,864 hours, 8,879 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SJO TO BOG THE AIRCRAFT DIVERTED TO PTY DUE TO ECAM WARNING LOST OF FLIGHT CONTROLS AT FL 370 DUE TO AIRBUS REFERENCE : 80742128/008 ACTION: PERFORMED AFS TEST IN ACCORDANCE WITH AMM TASK 22-96-00-710-001-A, TEST OK. DUE TO PFR AUTO FLT A/THR OFF. ACTION: AS PER TSM 22-31-00-810-816-A, PERFORMED CHECK IN ACCORDANCE WITH TSM SUBTASK 22-31-00-710-079-A, IT IS NOT RELATED WITH ANY FAILURE MESSAGE OR WARNING, CHECK OK. NO MAINTENANCE ACTION IS NECESSARY.  DUE TO AUTO FLT AP OFF. ACTION: AS PER TSM 31-53-00-810-974-A, PERFORMED TEST IN ACCORDANCE WITH TSM SUBTASK 31-53-00-700-058-A, TEST OK. NO FAULTS PRESENT. DUE TO HYD B RSVR LO LVL. ACTION: AS PER TSM 29-12-00-810-803-A, PERFORMED CHECK IN ACCORDANCE WITH TSM SUBTASK 29-12-00-860-052-A, CHECK OK. NO FAULTS PRESENT.DUE TO HYD G RSVR LO LVL AND DUE TO HYD Y RSVR LO LVL.ACTION: AS PER TSM 29-11-00-810-803-A, PERFORMED CHECK IN ACCORDANCE WITH TSM SUBTASK 29-11-00-860-050-A, CHECK OK. NO FAULTS PRESENT. DUE TO AIRBUS REFERENCE : 80742128/010 ACTION: PERFORMED INSPECTION AFTER IN-FLIGHT EXCESSIVE LOAD FACTOR DUE TO TURBULENCE OR MANEUVER IN ACCORDANCE WITH AMM TASK 05-51-17-200-001-A, PHASE 1 COMPLETED AND NO DISCREPANCIES FOUND. CHECK OK. DUE TO AIRBUS REFERENCE : 80742128/015
ACTION: PERFORMED INSPECTION CHECK FOR FLUID LEVEL QUANTITY IN ACCORDANCE WITH AMM 29-10-00-200-001-A, CHECK OK. AND CHECK FOR AIR AS PER AMM 29-00-00-210-001-A, CHECK OK. NO DISCREPANCIES FOUND. DUE TO AIRBUS REFERENCE : 80742128/020
ACTION: PERFORMED INSPECTION AFTER AIRCRAFT OPERATION WITH HIGH LATERAL ACCELERATION IN ACCORDANCE WITH AMM 05-51-44-200-001-A. PHASE 1 COMPLETED AND NO DISCREPANCIES FOUND. CHECK OK. AND BETWEEN FR70 AND FR74 ABOVE STRINGERS 19LH AND 19RH IN ACCORDANCE WITH AMM TASK 53-51-00-210-020, NO DISCREPANCIES FOUND. CHECK OK.DUE TO ENGINEERING REQUEST MESSAGE ACTION: PERFORMED TSM 79-33-00-810-830-A “OIL PRESSURE LESS THAN 80 PSI ON ENGINE 1”. PERFORMED INSPECTION OF THE MAGNETIC CHIP DETECTORS IN ACORANCE WITH AMM 79-00-00-200-011, CHECK OK. AND INSPECTION OF THE FINE SCAVENGE AND PRESSURE FILTERS IN ACCORDANCE WITH AMM 79-00-00-200-012. CHECK OK. DUE TO ENGINEERING REQUEST MESSAGE ACTION: PERFORMED TSM 79-33-00-810-820-A “OIL LOW PRESSURE WARNING WITH OIL PRESSURE INDICATION LESS THAN 60 PSI ON ENGINE 1” PERFORMED CHECK IN ACCORDANCE WITH TSM SUBTASK 79-33-00-810-072-A, CHECK OK. NO LEAKS FOUND. NO DEBRIS FOUND. DUE TO ENGINEERING MESSAGE OF A320 ENGINE MECH ADV REPORT <07> ENG 1 OIL PRESSURE LOW ACTION: PERFORMED R/R OF THE ENG 1 OIL PRESSURE PUMP IN ACCORDANCE WITH AMM 79-21-41-000-010 AND REF. AMM 79-21-41-400-010. PERFORMED IDLE LEAK CHECK IN ACCORDANCE WITH AMM TASK 71-00-00-710-012, CHECK OK. IAW AIBUS REFERENCE 80742128035 INFORMED THAT THE FINAL LOADS ANALYSIS HAS BEEN SUCCESSFULLY PERFORMED BY OUR SPECIALISTS.ACCORDING TO THE RESULTS, NO LOADS EXCEEDANCE ABOVE THE LIMIT LOADS HAS BEEN EXPERIENCED BY ANY OF THE AIRFRAME COMPONENTS. CONSEQUENTLY, CONSIDERING THAT ALL PRELIMINARY INSPECTIONS WERE PERFORMED WITH NIL FINDINGS AS PER REPORT REF. 80742128/028, NO ADDITIONAL INSPECTION IS REQUESTED. AS PER ABOVE STATEMENT, WE THEREFORE CONFIRM THAT THE AIRCRAFT CAN BE RELEASED TO SERVICE ON A PERMANENT BASIS WITH NO FURTHER ACTION”. THE AIRCRAFT RETURN TO SERVICE NORMAL.
